# SDR WVER2421020201508

- Difficulty date: October 20, 2015
- Submitted: October 20, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 15,383 hours, 15,091 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC67034173
- Condition: Damaged
- Location: Bs 280
- Part time: 15,383 hours, 15,091 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING S/B 670BA-53-041 AT FS 280 BETWEEN STR17 AND STR18, RT SIDE DISCOVERED 2 ELONGATED HOLES, 1 MEASURING .300" AND 1 IN CLOSE PROXIMITY, MEASURING .200", EDGE MARGIN BETWEEN THE 2 MEASURING .150".
